# SDR CALA2015021293124

- Difficulty date: May 28, 2014
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 84,304 hours, 24,271 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN REPAIR BS 775 & 2" ABOVE STRINGER 17L.  REMOVED EXISTING FUSELAGE SKIN REPAIR BS 775 ABOVE STRINGER 17L.  TRIMMED ADDITIONAL DAMAGE & INSTALLED NEW REPAIR DOUBLER & TRIPLER BETWEEN BS 743 - 786 & STRINGER 14L - 18L IAW ECRA 5300-01917 AS AN INTERIM REPAIR.
